Publicação:
Control aspects in nonlinear Hill's equation

Nenhuma Miniatura disponível

Data

2011-05-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Elsevier B.V.

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

The Hill's equations-even in the linear original version are a describer of phenomenon having chaotic flavor, giving sometimes very unusual situations. The theory of the so called intervals of instability in the equation provides the precise description for most of these phenomena. Considerations on nonlinearities into the Hill's equation is a quite recent task. The linearized version for almost of these systems it reduces to the Hill's classical linear one. In this paper, some indicative facts are pointed out on the possibility of having the linear system stabilizable and/or exactly controllable. As consequence of such an approach we get results having strong classical aspects, like the one talking about location of parameters in intervals of stability. A result for nonlinear proper periodic controls, is considered too. (C) 2010 Elsevier B.V. All rights reserved.

Descrição

Idioma

Inglês

Como citar

Communications In Nonlinear Science and Numerical Simulation. Amsterdam: Elsevier B.V., v. 16, n. 5, p. 2328-2331, 2011.

Itens relacionados

Financiadores

Unidades

Departamentos

Cursos de graduação

Programas de pós-graduação